Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 174, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 26, 2011, 10:46 PM CDT for 6 parishes in Louisiana. It was in force for 44 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2011, 10:46 PM CDT (03:46 UTC)
- Expired
- Apr 26, 2011, 11:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Bienville Parish, LA, Claiborne Parish, LA, Jackson Parish, LA, Lincoln Parish, LA, Red River Parish, LA, Union Parish, LA
The radar
The Shreveport radar (KSHV), 83 km from the middle of the area, began a volume at 03:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 10:55 PM CDT | TSTM WND DMG | Hall Summit, LA | NUMEROUS TREES AND POWER LINES DOWN NEAR HALL SUMMIT. POSSIBLE TORNADO. |
| Apr 26, 10:55 PM CDT | HAIL 1.75 | Hall Summit, LA | GOLF BALL SIZE HAIL IN HALL SUMMIT. |
| Apr 26, 10:55 PM CDT | TORNADO | Hall Summit, LA | EF-1 TORNADO PATH LENGTH 3.5 MILES...WIDTH 125 MILES. A COUPLE BARNS WERE DESTROYED WEST OF TOWN NORTH OF STATE ROUTE 514. THE TORNADO CONTINUED EAST SNAPPING AND UPROOTING TREES ALONG 514 WITH SEVERAL HOMES IN TOWN SUSTAINING MINOR TO MODERATE ROOF DAMAGE. TH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 1:44 PM CDT | Tornado Watch | SPC | 10 hr |
| Apr 26, 9:33 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 3.8 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2270 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 961 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 281 m²/s²
- 0-3 km storm-relative helicity
- 428 m²/s²
- Significant tornado parameter
- 5.6
- Supercell composite
- 23.5
The text
As transmitted, in the capitals the NWS used until 2016.
488
WUUS54 KSHV 270346
SVRSHV
LAC013-027-049-061-081-111-270430-
/O.NEW.KSHV.SV.W.0174.110427T0346Z-110427T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1046 PM CDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
THIS INCLUDES THE CITIES OF...RUSTON...GRAMBLING...
WESTERN UNION PARISH IN NORTH CENTRAL LOUISIANA...
BIENVILLE PARISH IN NORTHWEST LOUISIANA...
EASTERN CLAIBORNE PARISH IN NORTHWEST LOUISIANA...
NORTHERN RED RIVER PARISH IN NORTHWEST LOUISIANA...
* UNTIL 1130 PM CDT
* AT 1044 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE FROM EAST OF HAYNESVILLE...TO ATHENS TO
NEAR RINGGOLD AND HALL SUMMIT. THIS LINE WAS MOVING TO THE EAST
NEAR 50 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3269 9230 3258 9238 3258 9241 3252 9242
3236 9258 3216 9287 3216 9352 3221 9359
3225 9354 3224 9342 3234 9341 3242 9329
3241 9323 3246 9322 3246 9315 3251 9316
3269 9306 3302 9298 3300 9222
TIME...MOT...LOC 0344Z 266DEG 45KT 3296 9287 3270 9292
3250 9304 3237 9325 3223 9343
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 10:18 PM CDT, 28 minutes earlier.
Area forecast discussion, Apr 26, 10:18 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1018 PM CDT TUE APR 26 2011
.DISCUSSION...
TORNADO WATCHES HAVE BEEN EXTENDED UNTIL 5 AM FOR THE SOUTHERN
HALF OF THE FOUR STATE AREA...MAINLY OVER EAST TEXAS...AND NORTH
LOUISIANA...AND THE SOUTH TIER OF COUNTIES OVER ARKANSAS. WILL
SEND AN UPDATE TO THE ZONES FOR THESE TWO NEW TORNADO WATCHES.
WILL ALSO SEND AN UPDATE TO THE FLASH FLOOD WATCH AND TO THE LAKE
WIND ADVISORY. WILL NOT MAKE ANY CHANGES TO POPS AND MIN
TEMPERATURES FOR TONIGHT.
WAVER VAPOR SATELLITE INDICATES THAT THE MAIN SHORT WAVE IS STILL
TO OUR WEST OVER NORTHWEST TEXAS...SO EXPECT THE STRONG TO SEVERE
THUNDERSTORMS TO CONTINUE THROUGH MOST OF THE NIGHT. THE STORMS
WILL TAPER OFF BY SUNRISE OR SO.
&&
.AVIATION...
IFR CIGS UNDER DOWNPOURS...OTHERWISE CIGS ARE MVFR/VFR. PREVAILING
WINDS REMAIN SOUTH WINDS 10 TO 20 KNOTS PERSISTING TO ABOUT 09Z AT
MOST LOCATIONS. VARYING AND QUITE GUSTY IN AND NEAR HEAVY RAIN.
SCATTERED LARGE THUNDERSTORMS PRODUCING DAMAGING WINDS...TORNADOES
AND TURBULENCE...ALONG WITH HEAVY RAINFALL AND HAIL. THUNDERSTORM
ACTIVITY TO DIMINISH AFTER 09-12Z E TO W WEDNESDAY WITH MVFR/IFR
CIGS PERSISTING TO AROUND 15Z OR SO. THEN...THE DRYLINE AND W TO NW
WINDS EXPECTED 15-18Z E TO W WITH VFR CIGS.
/24/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 69 79 53 79 53 / 60 30 10 0 0
MLU 70 81 52 75 50 / 60 40 10 0 0
DEQ 56 70 43 76 46 / 80 50 10 0 0
TXK 66 74 49 77 52 / 80 40 10 0 0
ELD 66 75 47 77 48 / 80 50 10 0 0
TYR 65 75 52 78 54 / 60 10 10 0 0
GGG 67 79 51 78 52 / 60 20 10 0 0
LFK 69 82 53 82 51 / 40 10 10 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING
ZONES: ARZ050-051-059>061-070>073.
LA...LAKE WIND ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING
ZONES: LAZ001>006-010>014-017>022.
OK...FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING
ZONES: OKZ077.
TX...LAKE WIND ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING
ZONES: TXZ124>126-136>138-149>153-165>167.
FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING
ZONES: TXZ096-097-108>112.
&&
03/24Hazardous weather outlook, Apr 26, 12:00 PM CDT, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT TUE APR 26 2011 ARZ050-051-059>061-070>073-LAZ001>006-010>014-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>151-271100- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-MCCURTAIN- BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH- GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- 1200 PM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... ...FLASH FLOOD WATCH IN EFFECT FOR THE NORTHERN THIRD OF NORTHEAST TEXAS...MCCURTAIN COUNTY IN SOUTHEAST OKLAHOMA AS WELL AS ALL OF SOUTHWEST AND SOUTH CENTRAL ARKANSAS THROUGH 7 AM WEDNESDAY... THE POTENTIAL EXIST FOR A VIOLENT OUTBREAK OF TORNADOES LATE THIS AFTERNOON INTO THE OVERNIGHT HOURS ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR OF NORTHEAST TEXAS AND NORTHERN LOUISIANA...INCLUDING SOUTHEAST OKLAHOMA AND ALL OF SOUTHERN ARKANSAS. A STRONG UPPER LEVEL TROUGH IN COMBINATION WITH A VERY UNSTABLE AND HIGHLY SHEARED ENVIRONMENT WILL LIKELY RESULT IN THE FORMATION OF SUPERCELLS ACROSS THE REGION WITH A VIOLENT AND POTENTIAL DEADLY TORNADO OUTBREAK EXPECTED. VERY LARGE HAIL AND DAMAGING WIND WILL ALSO ACCOMPANY THE CONVECTION LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS. TWO TO FOUR INCHES OF RAIN WITH ISOLATED HIGHER AMOUNTS CAN BE EXPECTED ACROSS SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AND EXTREME NORTHEAST TEXAS TONIGHT...WHICH WILL RESULT IN FLASH FLOODING CONCERNS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE REGION THIS WEEKEND WITH THE APPROACH OF ANOTHER UPPER LEVEL STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED LATER THIS AFTERNOON...BUT ESPECIALLY THIS EVENING AND THROUGH THE OVERNIGHT HOURS FOR THIS SIGNIFICANT SEVERE THUNDERSTORM THREAT. LAZ017>022-TXZ152-153-165>167-271100- SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-NACOGDOCHES- SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 1200 PM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS ACROSS THE REGION. WITH A VERY UNSTABLE ENVIRONMENT IN PLACE...STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE...SOME OF WHICH COULD PRODUCE TORNADOES WITH HAIL AND DAMAGING STRAIGHT LINE WINDS. THIS THREAT WILL INCREASE AS WE TRANSITION INTO THE EVENING HOURS TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE REGION THIS WEEKEND WITH THE APPROACH OF ANOTHER UPPER LEVEL STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AS EARLY AS THIS AFTERNOON BUT ESPECIALLY THIS EVENING AND THROUGH THE OVERNIGHT HOURS FOR THE POTENTIAL OUTBREAK OF SEVERE THUNDERSTORMS.
In the hours before
Local storm report, Apr 26, 9:57 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
957 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM TSTM WND DMG 8 NW RINGGOLD 32.41N 93.38W
04/26/2011 BIENVILLE LA LAW ENFORCEMENT
TREES AND POWER LINES DOWN ONTO CARS NEAR LAKE BISTINEAU.
0845 PM TSTM WND DMG RINGGOLD 32.33N 93.28W
04/26/2011 BIENVILLE LA LAW ENFORCEMENT
NUMEROUS TREES DOWN ON HOMES AND CARS.
0852 PM TSTM WND DMG JAMESTOWN 32.34N 93.21W
04/26/2011 BIENVILLE LA LAW ENFORCEMENT
TREES AND POWER LINES DOWN IN JAMESTOWN.
0911 PM HAIL 1 N LUCKY 32.26N 93.01W
04/26/2011 E1.75 INCH BIENVILLE LA LAW ENFORCEMENT
GOLF BALL SIZE HAIL NEAR THE SALINE COMMUNITY.
&&
15Local storm report, Apr 26, 9:59 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
959 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL 4 SSE SHREVEPORT 32.42N 93.77W
04/26/2011 E1.50 INCH CADDO LA PUBLIC
PING PONG BALL SIZE HAIL OFF OF NORRIS FERRY ROAD
EXTENSION
&&
15Local storm report, Apr 26, 10:09 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1009 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM HAIL STONEWALL 32.26N 93.82W
04/26/2011 E1.75 INCH DE SOTO LA PUBLIC
HAIL REPORTED JUST SOUTH OF STONEWALL.
&&
MBERRYLocal storm report, Apr 26, 10:11 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1011 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM TSTM WND DMG 5 SE EL DORADO 33.17N 92.60W
04/26/2011 UNION AR LAW ENFORCEMENT
NUMEROUS TREES DOWN ACROSS HIGHWAY 82 SOUTHEAST OF EL
DORADO. POSSIBLE TORNADO.
&&
15Local storm report, Apr 26, 10:25 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1025 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 PM HAIL 5 SE STONEWALL 32.21N 93.76W
04/26/2011 E1.75 INCH DE SOTO LA AMATEUR RADIO
GOLFBALL HAIL FALLING AT FRIERSON ROAD AND I49
&&
04Local storm report, Apr 26, 10:38 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1038 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HAIL 4 SW CHENIERE 32.46N 92.33W
04/26/2011 E1.00 INCH OUACHITA LA TRAINED SPOTTER
QUARTER SIZE HAIL ON NEW NATCHITOCHES RD AT HIGHWAY 546.
&&
15The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:10 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 50 min |
| Apr 26, 7:18 PM CDT | Severe Thunderstorm Warning | SHV | Caddo, De Soto | 57 min |
| Apr 26, 7:22 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 23 min |
| Apr 26, 7:41 PM CDT | Tornado Warning | SHV | Caddo, De Soto | 49 min |
| Apr 26, 7:44 PM CDT | Tornado Warning | SHV | Bossier, Webster | 46 min |
| Apr 26, 8:25 PM CDT | Tornado Warning | SHV | Bienville, Bossier, Caddo, De Soto, Red River, Webster | 50 min |
| Apr 26, 8:30 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, De Soto, Natchitoches, Red River | 45 min |
| Apr 26, 8:46 PM CDT | Tornado Warning | SHV | Bienville, Claiborne, Webster | 32 min |
| Apr 26, 8:52 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Webster | 38 min |
| Apr 26, 9:05 PM CDT | Tornado Warning | SHV | Bienville, Jackson, Lincoln | 25 min |
| Apr 26, 9:10 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Jackson | 50 min |
| Apr 26, 9:16 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Lincoln, Union | 44 min |
| Apr 26, 9:25 PM CDT | Tornado Warning | SHV | Bienville, Jackson, Lincoln | 35 min |
| Apr 26, 9:30 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Union | 45 min |
| Apr 26, 9:41 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 49 min |
| Apr 26, 9:49 PM CDT | Tornado Warning | SHV | Jackson, Lincoln, Ouachita, Union | 41 min |
| Apr 26, 9:56 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, De Soto | 49 min |
| Apr 26, 9:59 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Jackson, Ouachita | 46 min |
| Apr 26, 10:02 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Lincoln, Webster | 43 min |
| Apr 26, 10:14 PM CDT | Severe Thunderstorm Warning | SHV | Union | 46 min |
| Apr 26, 10:14 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Webster | 46 min |
| Apr 26, 10:18 PM CDT | Tornado Warning | SHV | Jackson, Ouachita | 42 min |
| Apr 26, 10:37 PM CDT | Tornado Warning | SHV | Ouachita | 23 min |
| Apr 26, 10:51 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Union | 54 min |
| Apr 26, 10:54 PM CDT | Tornado Warning | SHV | Bienville, Jackson, Natchitoches, Red River, Winn | 51 min |
| Apr 26, 10:57 PM CDT | Tornado Warning | SHV | Claiborne, Union | 45 min |
| Apr 26, 11:14 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Caldwell, Jackson, Lincoln, Ouachita, Union | 61 min |
| Apr 26, 11:28 PM CDT | Tornado Warning | SHV | Jackson, Ouachita, Union | 47 min |
| Apr 26, 11:31 PM CDT | Flash Flood Warning | SHV | Jackson, Lincoln, Ouachita | 4 hr |
| Apr 26, 11:34 PM CDT | Severe Thunderstorm Warning | SHV | De Soto, Sabine | 56 min |
| Apr 27, 12:14 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Caldwell, De Soto, Jackson, Natchitoches, Ouachita and 2 more | 61 min |
| Apr 27, 12:23 AM CDT | Severe Thunderstorm Warning | SHV | De Soto, Sabine | 67 min |
| Apr 27, 12:39 AM CDT | Tornado Warning | SHV | Natchitoches, Sabine | 46 min |
| Apr 27, 1:05 AM CDT | Severe Thunderstorm Warning | SHV | Ouachita | 44 min |
| Apr 27, 1:05 AM CDT | Tornado Warning | SHV | Caldwell, Grant, LaSalle, Natchitoches, Winn | 55 min |
| Apr 27, 1:16 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Caldwell, Grant, Jackson, LaSalle, Natchitoches and 3 more | 59 min |
| Apr 27, 1:33 AM CDT | Severe Thunderstorm Warning | SHV | Natchitoches, Red River, Sabine | 42 min |
| Apr 27, 1:44 AM CDT | Tornado Warning | SHV | Caldwell, LaSalle | 31 min |
| Apr 27, 2:00 AM CDT | Tornado Warning | SHV | Sabine | 47 min |
| Apr 27, 2:15 AM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Grant, LaSalle, Natchitoches, Winn | 60 min |
| Apr 27, 3:27 AM CDT | Flash Flood Warning | SHV | Jackson, Ouachita | 6 hr |
| Apr 27, 5:44 AM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, Webster | 38 min |
| Apr 27, 7:30 AM CDT | Lake Wind Advisory | SHV | Bienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more | 12 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.